MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX 160NR DIALYZER FINISHED ASSMBLY; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX 160NR DIALYZER FINISHED ASSMBLY; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500316N
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility clinic manager reported an optiflux 160nr dialyzer that was found to have a foreign object inside it.This was discovered prior to use, and there was no patient involvement.The clinic manager advised it appeared the foreign object was additional filter material.The clinic manager confirmed the dialyzer was available to be returned to the plant for investigation.
 
Additional Manufacturer Narrative
The sample was received.A white dust was present beneath the header cap on the cavity id end of the dialyzer.The characteristics of the dust are consistent with polyurethane cutter dust residue, which may occur during the polyurethane cutting process.There was no other particulate or irregularities noted on the returned dialyzer.A lot history review was performed.There were no other complaints reported against the lot.A review of the production record was performed.There was one approved temporary dn noted on the lot.It is unrelated to the reported complaint event.There was no indication of product non-acceptance or deviation in the manufacturing process potentially related to the complaint.This includes non-conformances, rework, labeling, process controls and any other occurrence in production.The reported lot number passed pyrogen testing, was within sterilization dosage parameters and passed all release criteria.

Brand Name
OPTIFLUX 160NR DIALYZER FINISHED ASSMBLY
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
475 west 13th street
ogden UT 84404
MDR Report Key7695465
Report Number1713747-2018-00255
Device Sequence Number16355862
Product Code KDI
UDI-Device Identifier00840861100118
UDI-Public00840861100118
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K002277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500316N
Device Lot Number17PU06022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Device AgeMO
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1